# SDR U2RA201705200007

- Difficulty date: April 17, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Rib
- Part number: 65B0352117
- Condition: Cracked
- Location: Lt Horiz Stab
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "D" CHECK INSPECTION FOUND LEFT HAND HORIZONTAL STABILIZER TIP FAIRING RIB P/N 65B03521-17 CRACKED.  REPAIRED LEFT HAND HORIZONTAL STABILIZER FAIRING RIB IN ACCORDANCE WITH STRUCTURAL REPAIR MANUAL CHAPTER 55-10-30 AND 51-70-11.
